Back pain and Rituximab

Hi, 6 days on and my back is very slowly getting better. GP wanted me to attend A&E last week but unfortunately my back went into spasm and ended up ringing 999 ( I'm a nurse so it was a hard decision !!) 9 hrs in Cas and sent home after xray was clear. Nice Dr dosed me up with Tramadol and Diazepam , saw me struggle 5 steps with a zimmer frame then said I was fit to go home!!!

Anyway, has anyone else had back pain after Rituximab? This was 5/6 infusion and Ive had no problems before.

Im due to have 7/8 in November but am flying to Oz for a month 10 days after my infusion but am now worried and want to cancel my infusion until I get back from Oz.

Has anyone got any advice please

Llinos x

3 Replies

  • I now have crippling back pain yet have not had retuximab for over 6 months.

  • I had back pain after 6th infusion of ritux,couldn't move,couldn't change sides on bed.but I didn't know it's rituxan side effect.I took vitamin D and it goes away in 3 or 4 days.

  • Hi, it's been 8 days now and I'm 80% better. Waiting for my Rheumy to ring me back to discuss whats happened and the next step

You may also like...